Weyl modules for the twisted loop algebras

Chari, V., Fourier, G. and Senesi, P. (2008) Weyl modules for the twisted loop algebras. Journal of Algebra, 319(12), pp. 5016-5038. (doi:10.1016/j.jalgebra.2008.02.030)

[img]
Preview
Text
86336.pdf - Published Version

289kB

Abstract

The notion of a Weyl module, previously defined for the untwisted affine algebras, is extended here to the twisted affine algebras. We describe an identification of the Weyl modules for the twisted affine algebras with suitably chosen Weyl modules for the untwisted affine algebras. This identification allows us to use known results in the untwisted case to compute the dimensions and characters of the Weyl modules for the twisted algebras.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Fourier, Dr Ghislain
Authors: Chari, V., Fourier, G., and Senesi, P.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Algebra
ISSN:0021-8693
ISSN (Online):1090-266X
Copyright Holders:Copyright © 2008 Elsevier Inc.
First Published:First published in Journal of Algebra 319(12):5016-5038
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record